# SDR C2XA03IA012

- Difficulty date: January 29, 2003
- Submitted: January 30, 2003
- Operation: Air carrier
- Aircraft: N14573
- Make and model: Emb EMB-145LR
- Aircraft serial: 145638
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Part number: 8271013
- Part serial: 00021
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 2856, THE CREW NOTED THAT THE LANDING GEAR LEVER DISAGREE MESSAGE APPEARED ON EICAS AFTER TAKEOFF AND THE LANDING GEAR WOULD NOT RETRACT.  NOTE, HYDRAULIC QUANTITY AND PRESSURE INDICATION NORMAL.    MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR CONTROL LEVER, PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
